# SDR FDEA201003030610

- Difficulty date: March 3, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27401
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - LT WING INBD FLAP REPAIR PATCH FOUND AT UPPER SKIN AT XIFH 149 LOWER SEGMENT AREA. EXISTING REPAIR - LT WING INBD FLAP REPAIR PATCH FOUND AT UPPER SKIN AT XIFH 149 LOWER SEGMENT AREA EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 57-00-01, FIGURE 201 REPAIR 1 REVISION 42. EO NR 1-5100-7-5001A4  PART 1, TITLE: STRUCTURES - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
